# SDR A6WA202105037768

- Difficulty date: April 29, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N462AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7875
- Aircraft time: 37,656 hours, 36,317 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE MARKS TOP FUSELAGE FS 409.00+80 +4.5 TO 409+80+7  S0+2R TO S0.2L  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED SCRIBE MARKS TOP FUSELAGE FS 409.00+80 +4.5 TO 409+80+7  S0+2R TO S0.2L,AT ORIGINAL THICKNESS OF 0.058Ï¿½ BLEND MEASURED 2.0Ï¿½L X 1.5Ï¿½W X .005Ï¿½D. LOSS 0.005Ï¿½  REMAINING 0.053Ï¿½. WHERE CHEM MILLED THICKNESS IS 0.045Ï¿½ BLEND IS 3.5Ï¿½L X 2.0Ï¿½W X  0.002Ï¿½D. REMAINING 0.043Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE  FINISH. BLENDS ARE WITHIN LIMITS AND ALL WORK ACCOMPLISHED IAW ASAP EA# AWAC-CRJ253-01618 REV B DATED 4/29/2021. DTE HAS BEEN COMPLETED AND DTA IS REQUIRED TO BE  COMPLETED WITHIN 12 MONTHS.
